# SDR ASAA11510780

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,482 hours, 5,957 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN5476
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 36,205 hours, 16,043 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000 INTERROGATE CDU FOR ENGINE FAULTS NR 1 ENG SHOWS ECONOMIC FAULT MESSAGE 75 20521 HMU HPT ALL CONTROL CURRENT IS OUT OF RANGE SHOWS CURRENT.  PERFORMED TC 48273000 FC 75 20521 SHOWS ON ALL FLT LEGS.  REF FIM TASK 75 22 00 810 804 F00 ACTUATORS TEST SHOWS NO FAULTS.  RES CHECK OF J5 AND J6 HARNESS GOOD.  REPLACED NR 1 ENGINE HMU REF AMM 73 21 10 000 801 F00 AND 73 21 10 400 801 F00.  ERASED EEC FAULTS AND RAN ENGINE NR 1/PERFORMED EEC BITE CHECK REF AMM 73 21 00 800 801 F00 AND 71 00 00 700 808 F00 EEC BITE CHECK SHOWS FAULT 75 20521 ON LEG 0.  REPLACED NR 1 ENGINE EEC.  REF MM 73 21 60 400 801 F00.  POST INSTALLATION OPS CHECKS PASSED.  REF MM 73 21 00 700 802 F00.
